The almost sure limit theorem for the maxima and minima of strongly dependent Gaussian vector sequences.

Details

Serval ID
serval:BIB_4AAA7FEA2DF6
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
The almost sure limit theorem for the maxima and minima of strongly dependent Gaussian vector sequences.
Journal
Extremes
Author(s)
Weng Z, Peng Z & Nadarajah S 
Publication state
Published
Issued date
2012
Peer-reviewed
Oui
Volume
15
Pages
389-406
Language
english
Create date
16/10/2012 14:04
Last modification date
21/08/2019 5:15
Usage data